# SDR VNAA2025120811101

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 50,302 hours, 38,260 cycles
- Engine: Ge CF348C1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI-ICE DUCT WARNING MSG. COMPLIED WITH QRH SUCCESSFULLY.  INTERROGATED THE MDC PER AMM 45-45-00-970-804 FOR MAINTENANCE FAULT HISTORY AND FOUND B1-039268 & B1-039271. PERFORMED FIM PROCEDURE 30-22-01-810 & OPERATIONAL TEST OF THE CAIV FOR BOTH ENGINES PER AMM 30Â€“22Â€“01Â€“710Â€“801. NO CURRENT FAULT AND STATUS MESSAGE. OPS TEST GOOD.
